# SDR DLM90100844

- Difficulty date: April 5, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 39,881 hours, 21,364 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INBOUND PILOT CREW WROTE UP 4 EMERGENCY TRACK LIGHTS WERE OUT AT ROW 10-13. SLC.  MX REPAIRED BROKEN WIRE IN LIGHT TRACK.  OPS OF EMERGENCY LIGHTS NOW OPERATIONAL.
